RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 222, Number 3, Pages 523–526 (Mi dan39036)  

MATHEMATICS

Sets of monogeneity of plane, continuous ring mappings

V. F. Galloab, G. D. Suvorovab

a Donetsk State University
b Institute of Applied Mathematics and Mechanics, Academy of Sciences of UkSSR, Donetsk

Full text: PDF file (528 kB)

Bibliographic databases:
UDC: 517.54
Presented: М. А. Лаврентьев
Received: 20.10.1974

Citation: V. F. Gallo, G. D. Suvorov, “Sets of monogeneity of plane, continuous ring mappings”, Dokl. Akad. Nauk SSSR, 222:3 (1975), 523–526

Citation in format AMSBIB
\Bibitem{GalSuv75}
\by V.~F.~Gallo, G.~D.~Suvorov
\paper Sets of monogeneity of plane, continuous ring mappings
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 222
\issue 3
\pages 523--526
\mathnet{http://mi.mathnet.ru/dan39036}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0377025}
\zmath{https://zbmath.org/?q=an:0324.30004}


Linking options:
  • http://mi.mathnet.ru/eng/dan39036
  • http://mi.mathnet.ru/eng/dan/v222/i3/p523

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019